# SDR GTIA2021060735769

- Difficulty date: May 28, 2021
- Submitted: June 7, 2021
- Operation: Air carrier
- Aircraft: N625NK
- Make and model: Airbus A320-232
- Aircraft serial: 5954
- Aircraft time: 26,271 hours, 11,980 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bottle
- Condition: Low Pressure
- Location: R2 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R2 DOOR ASSIST BOTTLE REQURIES SERVICING-SERVICED R2 DOOR ASSIST BOTTLE IAW AMM 52-10-00
